# SDR AALA201705089003

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMED LENS CRACKED ON UPPER FUSELAGE. REPLACED THE LENS.
